CAS OpenIR  > 农业虫害鼠害综合治理研究国家重点实验室
The outbreak pattern of SARS cases in China as revealed by a mathematical model
Source PublicationEcological Modelling
2007
Volume204Issue:3-4Pages:420-426
Zhang ZB
Document Type期刊论文
Identifierhttp://ir.ioz.ac.cn/handle/000000/6924
Collection农业虫害鼠害综合治理研究国家重点实验室
Recommended Citation
GB/T 7714
Zhang ZB. The outbreak pattern of SARS cases in China as revealed by a mathematical model[J]. Ecological Modelling,2007,204(3-4):420-426.
APA Zhang ZB.(2007).The outbreak pattern of SARS cases in China as revealed by a mathematical model.Ecological Modelling,204(3-4),420-426.
MLA Zhang ZB."The outbreak pattern of SARS cases in China as revealed by a mathematical model".Ecological Modelling 204.3-4(2007):420-426.
Files in This Item:
File Name/Size DocType Version Access License
203-The outbreak pat(545KB) 开放获取ODC PDDLView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang ZB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang ZB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang ZB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 203-The outbreak pattern of SARS cases in Chin.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.